# SDR DALA2019111166546

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 40,815 hours, 21,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Pin
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6820, L/P 1346050) L-1 DOOR: LOWER GUIDE ARM HAS PLAY AT PIVOT PIN, DOOR TORQUE LINK, AND AT DOOR ATTACH POINT. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR GUIDE ARM PER B757 AMM 52-11-04.
